# SDR RAIA20190220001

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 41,662 hours, 25,400 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 23056413
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENGINE 2 SHUTDOWN IN FLIGHT STARTING DESCENT DUE TO E2 LOW OIL PRESSURE EICAS MSG. R&R NR 2 ENG AFT TUBE OIL LINE TO OUTER BYPASS, OPS AND LEAK CHECK GOOD.
